Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
0rbital

Accutane and ETC. Need help

Recommended Posts

Okay this is how it all started. I started getting little bumps on my back and forehead...mainly...they looked like heat bumps almost but they weren't. I started Accutane and yes my face did clear up, and yes I had to constantly moisturize my face and live by carmax to survive without my face falling off. Well I have been off of Accutane now for over a year, I went thru the whole program of it. Even tho I have not been on it in so long I still have a lot of the bad results as if I was still on Accutane. My lips are constantly peeling or chapping. Everytime I get out of the shower my face is so dry I have to moisturize. Even a hint of sun and my face gets all red as if I was still on accutane. Also I still get the same little red bumps on my forehead and shoulders. Even on my chest some what and face. I just ordered this stuff called Proactive and going to see if this helps. Any suggestions or comments would be much appreciated. Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×